# SDR JJBA20240320075

- Difficulty date: March 1, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BRACKET FOUND CRACKED AT FR68. ON CARGO DOOR SUPPORT BRACKET AT FR68 REMOVED FOR REPLACEMENT. ON CARGO DOOR SUPPORT BRACKET AT FR68 REPLACED
